# SDR DXTR20120124008

- Difficulty date: January 24, 2012
- Submitted: January 24, 2012
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N844QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600629
- Aircraft time: 6,609 hours, 5,162 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 652640061
- Condition: Chafed
- Location: Fuel Transfer
- Part time: 6,609 hours, 5,162 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TRANSFER LINE, PN 6526400-61, IS CHAFING THE FUSELAGE UNDER PANEL 161AB.
